# SDR SWI2024F01150

- Difficulty date: September 21, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM FITTING AT FS 349.00, STGR 18L, LBL36 - LBL45     (C-CHECK RO 11/6/2024)    CORROSION ON FLOOR BEAM FITTING AT FS349.00 AND STRINGER 18L, LBL36 - LBL45 REPAIRED IAW REO 670-53-21-2466 REV.--, DATED 2024-09-27. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY
